Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
talper

taking roacutane for the third time.

Recommended Posts

hey, *btw accutane and roaccutane is the same, right? cause my previous time was *accutane.

i started today taking roaccutane, im almost 22 and its my third try. im a male...

i took accutane for 5+- months a few years ago, and before roaccutane dont remember for houw long.

unfortunately it helped buy my acne came back.

i dont have much acne in the face although my face is very oily, but i motsly have it in my back.

i tried for years to get rid of it incluidng with antibiotic and it always came back.

so i started today, but there is one main problem, i have a condition called fibromyalgia, whcih causing me full chronic body pains all the time, and i have it for the last 4 years.

i find it difficult to leave with it, and im afraid that using roaccutane will increase my already severe pains, and that other symptoms that will be added to my mix will just hurt me much more.

i wanted to ask you, is it true what my doc said, that if you took accutane/roaccutane in the past(took it twice) the medication will work much better on the body? better then it was if it was the first time, so i maight get very good lasting results in less time with less amount?

im very affraid of the amount and start with minimum of 10ng with the intent of keeping it that way, maximum 20mg because of my condition(took to the doc about it she said we wait and see)

i just dont want to take 10 mg for year and half.

i heared from the doc, thet some older people take only 1 pill a week after they finish treatment, and it keeps the acne from coming back.

why my acne came back twice? maybe i didnt do it for long enough? so now when im starting again is there a chance my body and acne will "remember" the substance and react much better to it?

thanks guys.

Link to comment
Share on other sites

Accutane and Roaccutane are the exact same medication. Roaccutane is just the name for it outside of North America.

Accutane could make your pains worse. You have to weigh what is more important to you.

My dad's derm told him that taking Accutane more than once increases the chances of it not coming back. I don't know anyone who's taken it more than once though. I'm currently on Accutane for the second time but I'm not expecting it to make me clear for life.

I think you should go to your regular GP in regards to the possibility of having worse pain on Accutane.

Link to comment
Share on other sites

Hey,

I'm 28 and on my third lot. Like you my face responded pretty well to the accutane and hasn't been too bad since, but the stuff on my back is pretty persistent. Accutane has a cumulative effect, so the more you take the more of an effect it has. So yes, you should find that as you've already been on it a couple of times it will work better this time.

My dermatologist, who is a very good dermatologist, also said to me that if you're treated after the age of 25 (both of my prior treatments were before the age of 23) it's pretty unlikely your acne will return - as you get older your sebaceous glands become less active so theoretically the older you are the better you should respond. The second time I took the accutane the results lasted much longer than they did the first time, so hopefully you'll find your third lot very effective and won't have to wait until you're old like me for it to work completely! This time round, my acne returned after several months of high volume, heavy weight training. I got my hormones tested right around the time my skin broke out and my progesterone and testosterone levels were a fair bit higher than an average female's (all natural, no juicing!) so I think my acne returned due to hormonal imbalances, and without the training the second dose of accutane may have been sufficient.

Anyway, they say third time's a charm so fingers crossed for both of us this is the last time!

Link to comment
Share on other sites

good like to you man.

i just hope for me that even dosages of 10-20mg (because of my fibromyalgia pains...) will help me get rid of the acne.

i just cant go high as 40-60 or even 30 i think.

thanks

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×